# SDR 07FDEA03755

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,282 hours, 8,575 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: A54640927500
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT AFT PYLON TO ENGINE FITTING, RT PYLON.  REPAIR PERFORMED BY SMOOTH BLEND OUT TO ELIMINATE SHARP EDGES AND REPROTECTION AS PER SRM WITH CADMIUM PLATING AND HIGH TEMPERATURE PAINT IAW EA 6-5451-92173 AND RAS 039403/010/2005.
